# SDR DHL2005805603

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME HOLE MISDRILLED STA 660.000 BETWEEN L-12 AND L-13L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-15-05 EO AST 050211 DATE 02-24-05.  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK FOUND.  CLEANED, TREATED AND PRIMED AREA (MISDRILLED HOLE) IAW SRM 51-1-8B.  FABRICATED DOUBLER ANGLE (7075.0.0125) IAW EO AST 050211 SRM 51-1-4 PAGE 1.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PAGE 1, 13, 17.  CLEANED, TREATED AND PRIMED NEW DOUBLER ANGLE IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLES WITH RIVETS (NAS1097AD) IAW EO AST 050211 SRM 51-1-21 PAGE 1.  INSTALLED DOUBLER ANGLE WITH RIVETS (MS20470AD) IAW EO AST 050211 SRM 51-1-21 PG 1.
